Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bigrob

supplemenation

Recommended Posts

im a 19 yr old with acne on my back. i went to the doctor and ive been on minocycline and benzamycin gel or something like that for a little while now! im a bodybuilder, and a few months ago was on promax extreme. however i had to stop though because i noticed my back getting worse whilst i was on it. i wanted to know why this was? and also if it the same for all supplements, because i was thinking about creatine?

many thanks....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×